On type II codes over F4

Koichi Betsumiya, T. Aaron Gulliver, Masaaki Harada, Akihiro Munemasa

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


Recently, Type II codes over F4 have been introduced as Euclidean self-dual codes with the property that all Lee weights are divisible by four. In this paper, a number of properties of Type II codes are presented. We construct several extremal Type II codes and a number of extremal Type I codes. It is also shown that there are seven Type II codes of length 12, up to permutation equivalence.

Original languageEnglish
Pages (from-to)2242-2248
Number of pages7
JournalIEEE Transactions on Information Theory
Issue number6
Publication statusPublished - 2001 Sep
Externally publishedYes


  • Euclidean self-dual codes over F
  • Type II codes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences


Dive into the research topics of 'On type II codes over F4'. Together they form a unique fingerprint.

Cite this